RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 9  


Ordinary Differential Equations
Extension of the Sturm theorem to equations with retarded argument
A. I. Domoshnitskii
1475
Stability of nonlinear systems. II. Discussion of results and examples
A. V. Zhevnyak
1482
Necessary conditions for optimality with respect to the minimax of program control in the presence of constraints
E. I. Zheleznov
1487
Stability in the large of a second-order system in a special case
G. S. Krechetov
1495
Typical properties of conditional exponential stability. II
V. M. Millionshchikov
1503
On the investigation of equations with one degree of freedom, close to nonlinear integrable ones
A. D. Morozov, E. L. Fedorov
1511
Application of certain results of branching theory in the solution of degenerate differential equations
N. A. Sidorov, O. A. Romanova
1516
Degenerate systems and a degenerate parameter
V. P. Skripnik
1527
Sharp upper and lower bounds for characteristic indices of a two-dimensional system with bounded perturbations
A. G. Surkov
1534
On the question of the sign of the Green function
A. L. Teptin
1542
Spectral properties of operators generating equations of KdV type
E. Kh. Khristov
1548

Partial Differential Equations
Global solution of a first-order partial differential equation. I
Y. A. Belov
1558
Existence and uniqueness of the solution of the Cauchy problem for a spatially nonhomogeneous coagulation equation
A. V. Burobin
1568
A mixed problem of diffraction of a vertical dipole on a disk lying on the boundary between two media in the absence of axial symmetry
E. A. Ivanov
1579
Some properties of spectral expansions corresponding to an elliptic selfadjoint operator with discontinuous coefficients
M. V. Suchkov
1585
Some weighted anisotropic inequalities
A. S. Fokht
1593
The mean-value theorem for an elliptic equation
A. R. Khalmukhamedov
1601

Short Communications
Polynomial approximation of solutions of a class of singular integro-differential equations
L. A. Apaicheva, I. P. Semenov
1610
Differential equations with an area first integral
M. Yu. Bogdanova, N. F. Naumovich
1613
A remark on differential equations of neutral type
M. E. Drakhlin
1617
Localization of spectral expansions connected with elliptic pseudodifferential operators
A. A. Zaitsev
1620
Uniqueness of the solution of the modified Frankl' problem
I. V. Maiorov
1624
Controllability sets of control systems that are fibers of a foliation of codimension one
A. Ya. Narmanov
1627
A means of calculating a multiplicative integral by methods of the theory of surfaces
L. Zh. Palandzhyants
1630
An implicit function theorem and the solution of equations of neutral type
A. E. Rodkina
1632
Certain identities used in the solution of boundary value problems by the method of finite integral transformations
Yu. È. Senitskii
1636
Analytic equivalence of compressible diffeomorphisms in the neighborhood of an invariant torus
S. P. Tokarev
1638
The averaging principle for systems with “fast” and “slow” variables
M. M. Khapaev, O. P. Filatov
1640

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1644
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019